American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 78 of 78 found      Go to page: 1 2 3

[61] Frank Morgan. A regularity theorem for minimizing hypersurfaces modulo $\nu$ . Trans. Amer. Math. Soc. 297 (1986) 243-253. MR 849477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Harold Rosenberg. Deformations of complete minimal surfaces . Trans. Amer. Math. Soc. 295 (1986) 475-489. MR 833692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Harold Rosenberg and Éric Toubiana. Some remarks on deformations of minimal surfaces . Trans. Amer. Math. Soc. 295 (1986) 491-499. MR 833693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] C. Gutiérrez and J. Sotomayor. Principal lines on surfaces immersed with constant mean curvature . Trans. Amer. Math. Soc. 293 (1986) 751-766. MR 816323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Robert L. Bryant. Minimal surfaces of constant curvature in $S\sp n$ . Trans. Amer. Math. Soc. 290 (1985) 259-271. MR 787964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Thomas Hasanis and Dimitri Koutroufiotis. A property of complete minimal surfaces . Trans. Amer. Math. Soc. 281 (1984) 833-843. MR 722778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Frank Morgan. On the singular structure of three-dimensional, area-minimizing surfaces . Trans. Amer. Math. Soc. 276 (1983) 137-143. MR 684498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. Sacks and K. Uhlenbeck. Minimal immersions of closed Riemann surfaces . Trans. Amer. Math. Soc. 271 (1982) 639-652. MR 654854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] H. Blaine Lawson. The equivariant Plateau problem and interior regularity . Trans. Amer. Math. Soc. 173 (1972) 231-249. MR 0308905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Otto Laporte. Stereographic parameters and pseudo-minimal hypersurfaces. II . Trans. Amer. Math. Soc. 41 (1937) 124-137. MR 1501893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Otto Laporte and G. Y. Rainich. Stereographic parameters and pseudo-minimal hypersurfaces . Trans. Amer. Math. Soc. 39 (1936) 154-182. MR 1501839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] T. Radó. An iterative process in the problem of plateau . Trans. Amer. Math. Soc. 35 (1933) 869-887. MR 1501720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] E. F. Beckenbach and Tibor Radó. Subharmonic functions and minimal surfaces . Trans. Amer. Math. Soc. 35 (1933) 648-661. MR 1501707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] E. J. McShane. Parametrizations of saddle surfaces, with application to the problem of plateau . Trans. Amer. Math. Soc. 35 (1933) 716-733. MR 1501713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jesse Douglas. One-sided minimal surfaces with a given boundary . Trans. Amer. Math. Soc. 34 (1932) 731-756. MR 1501661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jesse Douglas. Solution of the problem of Plateau . Trans. Amer. Math. Soc. 33 (1931) 263-321. MR 1501590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] J. K. Whittemore. Spiral minimal surfaces . Trans. Amer. Math. Soc. 19 (1918) 315-330. MR 1501105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Paul Stackel. Die kinematische Erzeugung von Minimalfl\"achen. I . Trans. Amer. Math. Soc. 7 (1906) 293-313. MR 1500750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 78 of 78 found      Go to page: 1 2 3